# SDR FDEA201105251985

- Difficulty date: May 25, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,531 hours, 24,174 cycles
- Engine: Rroyce RB211535E4
- Engine time: 67,891 hours, 20,013 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Engine
- Part time: 67,892 hours, 20,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DIVERTED, DUE TO HEAVY VIBRATIONS FROM LT ENGINE IN CLIMB.  REDUCED POWER TO IDLE AND VIBRATIONS REDUCED TO ACCEPTABLE LEVEL (DID NOT SHUTDOWN).  INSPECTED CHIP DETECTOR AND OIL FILTER, NO DEFECTS NOTED REF AMM 79-21-00, INSPECTED ENGINE COWL,  LP COMPRESSOR BLADES &   EXHAUST SYS.  NO DEFECTS NOTED REF MM 72-31-11 & 78-11-00.  SWAPPED ENG VIB CONTROL BOXES NO HELP.  RETURNED BOXES TO ORIGINAL CONFIG.  R & R LT ENG AVM ACCELEROMETER AMM 77-31-01-4,  NO HELP PERFORMED FAN BLADE LUBE, REF AMM 72-31-13-2.  NO HELP PERFORMED WIRE SHAKE DOWN FROM LT ENG AVM ACC TO FIREWALL DISCONNECT CONNECTOR PLUG, AS1080 NR3. ABLE TO DUPLICATE HIGH VIB SIGNAL WITH ENGINE SHUTDOWN. PROBLEM AT CONNECTOR.  RELEASED FOR SERVICE IAW MEL: 77-31-01-01-1.
